# SDR AWXA200600829

- Difficulty date: May 18, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 49,415 hours, 33,309 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0803 - CREW REPORTED THAT THE LT MLG UNSAFE AND DOWN LIGHTS, BOTH RED AND GREEN, REMAINED ON WHEN GEAR WAS UP AND WHILE IN FLIGHT.  CREW RETURNED TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE LT MLG UPLOCK SENSOR.  OPERATIONAL CHECKS WERE GOOD IAW BOEING 737-300 MM 32-61-31.
